MAUDE Adverse Event Report: EXACTECH, INC. UNKNOWN HIP COMPONENT; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. UNKNOWN HIP COMPONENT; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Model Number NV GXL LINER NEUTRAL, 40MM ID, GROUP 3 CUPS
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/21/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitants: 170-40-93/biolox delta femoral head 40mm od, -3.5mm; 180-65-20/alteon 6.5mm screw, 20mm; 186-01-56/nv crown cup clstr hole 56mm group 3; 190-30-03/alt ha s clr std sz 3.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
It was reported that a male patient, initial right hip implanted on an unknown date, underwent a revision procedure on (b)(6) 2023, reason for the revision was not reported.The patient¿s gxl liner and cup were revised to competitor¿s devices with exactech ceramic heads and sleeves.The event was not related to a breakage of a device.There were no surgical delays.The patient was last known to be in stable condition following the event.Device images and x-rays were provided.The devices are not available for return as they were sent to pathology.No patient information, history, or comorbidities reported.No further information.
 
Additional Manufacturer Narrative
H3: the nv gxl lnr device information was not reported.The cause of the patient's condition and revision surgery as related to the devices cannot be conclusively determined, insufficient information.The patient has bilateral hip replacements.These devices are used for treatment not diagnosis.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following corrections have been made: b1, b2, b5, d1, d4 (remove expiration date from initial), d8, g1, h4 (remove manufactured date from initial)), h6: medical device code, component code, types of investigation, investigation findings.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that a male patient, initial right hip implanted on an unknown date, underwent a revision procedure.The reason for the revision was not reported.The patient¿s gxl liner and cup were revised to competitor¿s devices with exactech ceramic heads and sleeves.The event was not related to a breakage of a device.There were no surgical delays.The patient was last known to be in stable condition following the event.Device images and x-rays were provided.The devices are not available for return as they were sent to pathology.No patient information, history, or comorbidities reported.No further information.

Brand Name
UNKNOWN HIP COMPONENT
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
3523771140
MDR Report Key16756214
Report Number1038671-2023-00708
Device Sequence Number8528365
Product Code JDI
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNV GXL LINER NEUTRAL, 40MM ID, GROUP 3 CUPS
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2023
Supplement Date Received by Manufacturer11/28/2023
02/06/2026
Initial Report FDA Received Date04/17/2023
Supplement Report FDA Received Date12/18/2023
02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale